Bulletin of the Belgian Mathematical Society - Simon Stevin

Existence and multiplicity results for a class of degenerate quasilinear elliptic systems

G.A. Afrouzi, N.T. Chung, and S. Mahdavi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, some existence and multiplicity results involving eigenvalues are established for a class of degenerate quasilinear elliptic system by using Ekeland's variational principle, the mountain pass theorem and the critical point theory.

Article information

Bull. Belg. Math. Soc. Simon Stevin, Volume 21, Number 5 (2014), 769-785.

First available in Project Euclid: 1 January 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations 35B30: Dependence of solutions on initial and boundary data, parameters [See also 37Cxx] 34A15

Degenerate quasilinear elliptic systems Existence and multiplicity results Mountain pass theorem Critical point theory


Afrouzi, G.A.; Chung, N.T.; Mahdavi, S. Existence and multiplicity results for a class of degenerate quasilinear elliptic systems. Bull. Belg. Math. Soc. Simon Stevin 21 (2014), no. 5, 769--785. doi:10.36045/bbms/1420071853. https://projecteuclid.org/euclid.bbms/1420071853

Export citation